# SDR ASAA2019091930730

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 25,390 hours, 8,243 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 FMC MAP VTK FAILURE. GROUNDED - YES. FOUND FMC #2 UNRESPONSIVE TO BITE AND POWER INDICATION IS EXTINGUISHED. OPENED AND RESET 2EA C/B. REMOVED AND REPLACED #2 FMC REF AMM 34-61-02-000-801/400-801. REMOVED TAGS AND RESET 2EA C/B. OPS CHECKS PASSED.
